# SDR QXEA2012111601409

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,727 hours, 28,971 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE INEFFECTIVE, RT BRAKE SEEMS NORMAL DURING TAXI AND LANDING.  ACFT TAXIS STRAIGHT.  BLED NR 1 AND NR 2 MLG BRAKES ON NR 1 SIDE IAW AMM TASK NR 32-42-00-870-801.  TAXI CHECKED BRAKES, BRAKES OPERATED NORMALLY AT TAXI & PARKING SPEEDS.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
